# SDR IPXA2019030739802

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 2,728 hours, 381 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA "DOOR F/D OVHD" ADVISORY EICAS MESSAGE ILLUMINATED DURING LANDING ROLLOUT. CLOCKWISE MANUAL PRESSURE TO LATCH WAS REQUIRED TO GET A CLOSED INDICATION. INSPECTED FWD OVHD DOOR. NO DEFECTS NOTED. OPEN AND CLOSED OVHD DOOR 3 TIMES EACH TIME CLOSED ADVISORY MSG EXTINGUISHED. OK FOR SVC PER AMM 52-00-00.
